MAUDE Adverse Event Report: COLOPLAST A/S ARIS TRANSOBTURATOR SLING (COLOPLAST); FEMALE STRESS URINARY INCONTINENCE SURGICAL MESH-SLING, SYNTHETIC POLYMER

COLOPLAST A/S ARIS TRANSOBTURATOR SLING (COLOPLAST); FEMALE STRESS URINARY INCONTINENCE SURGICAL MESH-SLING, SYNTHETIC POLYMER
Catalog Number 519551 / 93-4400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Abnormal Vaginal Discharge (2123); Dyspareunia (4505)
Date of Event 08/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported to coloplast, though not verified, the patient with this device experienced vaginal discharge, erosion of implanted vaginal mesh (vaginal mesh palpable in the anterior vaginal wall at the level of the mid urethra) and dyspareunia.The patient underwent mesh revision under general anesthesia.The patient experienced further mesh erosion with vaginal mesh protruding through the mucosa.Further revision of vaginal mesh was performed.
 
Additional Manufacturer Narrative
As no lot number was provided, a review of the device history record, complaint history database, nonconformances and capas could not be completed.The device was not returned for evaluation.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Correction: h6 (part 3).Type of investigation: added b11, b12 & b14.The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed in veeva to be associated.The device was not returned for evaluation.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
 
Event or Problem Description
Parity.
 
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed in veeva to be associated.The device was not returned for evaluation.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
 
Event or Problem Description
Parity.

Brand Name
ARIS TRANSOBTURATOR SLING (COLOPLAST)
Common Device Name
FEMALE STRESS URINARY INCONTINENCE SURGICAL MESH-SLING, SYNTHETIC POLYMER
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
MINNEAPOLIS
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key21753609
Report Number2125050-2025-00516
Device Sequence Number12800158
Product Code OTN
UDI-Device Identifier05708932442961
UDI-Public05708932442961
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K050148
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number519551 / 93-4400
Device Lot NumberAH090086_5195101000
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date04/02/2025
Supplement Report FDA Received Date12/12/2025
12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexFemale